Logo Logo
Switch Language to German
Liebrich, Felix-Benedikt; Svindland, Gregor (2017): Model spaces for risk measures. In: Insurance Mathematics & Economics, Vol. 77: pp. 150-165
Full text not available from 'Open Access LMU'.


We show how risk measures originally defined in a model free framework in terms of acceptance sets and reference assets imply a meaningful underlying probability structure. Hereafter we construct a maximal domain of definition of the risk measure respecting the underlying ambiguity profile. We particularly emphasise liquidity effects and discuss the correspondence between properties of the risk measure and the structure of this domain as well as subdifferentiability properties.